# SDR REXA2015103001031

- Difficulty date: October 30, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N605LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15160
- Aircraft time: 18,622 hours, 11,896 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER TO FRAME ATTACH CLIP AT FS 319, STRINGER 26R IS CORRODED & REQUIRES REPLACEMENT.  REPAIRED CORROSION BY R & R CLEAT WITH NEW CLEAT, PN SH670-35625-1, IAW SRM 51-40-11-001-001-A01 & 51-42-06-001-001-A01.
